# SDR REXA2022102700924

- Difficulty date: October 14, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: SH6703408111
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE BRACKET IS CORRODED AT FS 533, STRINGER 25R REMOVED AND INSTALLED NEW SERVICEABLE NUT PLATE BRACKET (PLATE) PN SH670-34081-11 AT F.S.533 STRINGER 25R.
